# SDR CALA2017081402702

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 12,643 hours, 4,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT HAS A MISSING LENS. REPLACED THE LENS.
